MathSciNet Relay Station
MathSciNet bibliographic data
MR494090 (58 #13021) 55E05 (54C56)
Raussen, Martin Hurewicz isomorphism and Whitehead theorems in pro-categories. Arch. Math. (Basel) 30 (1978), no. 2, 153–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement